Volume 10, Issue 1
Generalized Accelerated Hermitian and Skew-Hermitian Splitting Methods for Saddle-Point Problems

H. Noormohammadi Pour & H. Sadeghi Goughery

Numer. Math. Theor. Meth. Appl., 10 (2017), pp. 167-185.

Published online: 2017-10

Preview Full PDF 688 3224
Export citation
  • Abstract

We generalize the accelerated Hermitian and skew-Hermitian splitting(AHSS) iteration methods for large sparse saddle-point problems. These methods involve four iteration parameters whose special choices can recover the preconditioned HSS and accelerated HSS iteration methods. Also a new efficient case is introduced and we theoretically prove that this new method converges to the unique solution of the saddle-point problem. Numerical experiments are used to further examine the effectiveness and robustness of iterations.  

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-10-167, author = {}, title = {Generalized Accelerated Hermitian and Skew-Hermitian Splitting Methods for Saddle-Point Problems}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2017}, volume = {10}, number = {1}, pages = {167--185}, abstract = {

We generalize the accelerated Hermitian and skew-Hermitian splitting(AHSS) iteration methods for large sparse saddle-point problems. These methods involve four iteration parameters whose special choices can recover the preconditioned HSS and accelerated HSS iteration methods. Also a new efficient case is introduced and we theoretically prove that this new method converges to the unique solution of the saddle-point problem. Numerical experiments are used to further examine the effectiveness and robustness of iterations.  

}, issn = {2079-7338}, doi = {https://doi.org/10.4208/nmtma.2017.m1524}, url = {http://global-sci.org/intro/article_detail/nmtma/12341.html} }
TY - JOUR T1 - Generalized Accelerated Hermitian and Skew-Hermitian Splitting Methods for Saddle-Point Problems JO - Numerical Mathematics: Theory, Methods and Applications VL - 1 SP - 167 EP - 185 PY - 2017 DA - 2017/10 SN - 10 DO - http://doi.org/10.4208/nmtma.2017.m1524 UR - https://global-sci.org/intro/article_detail/nmtma/12341.html KW - AB -

We generalize the accelerated Hermitian and skew-Hermitian splitting(AHSS) iteration methods for large sparse saddle-point problems. These methods involve four iteration parameters whose special choices can recover the preconditioned HSS and accelerated HSS iteration methods. Also a new efficient case is introduced and we theoretically prove that this new method converges to the unique solution of the saddle-point problem. Numerical experiments are used to further examine the effectiveness and robustness of iterations.  

H. Noormohammadi Pour & H. Sadeghi Goughery. (2020). Generalized Accelerated Hermitian and Skew-Hermitian Splitting Methods for Saddle-Point Problems. Numerical Mathematics: Theory, Methods and Applications. 10 (1). 167-185. doi:10.4208/nmtma.2017.m1524
Copy to clipboard
The citation has been copied to your clipboard